Solving anisotropic elliptic and parabolic equations by a meshless method. Simulation of the electrical conductivity of a tissue
2012 - F. Ureña
International Journal of Computer Mathematics. 89, 13-14 (2012)
authors IMACI
In this paper, the extension of the generalized finite difference method to the solution of anisotropic elliptical and parabolic partial differential equations is given in the case of considering two space dimensions. The explicit finite difference formulae and the criterion of stability for the anisotropic parabolic equations are given. The stability condition has been expressed in function of the coefficients of the star equation for irregular clouds of nodes. Various anisotropic cases of simulation of cardiac tissue, including elliptic and parabolic equations, have been solved, and the results show the accuracy of the method.